Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On homoclinic points


Author: S. Newhouse
Journal: Proc. Amer. Math. Soc. 60 (1976), 221-224
MSC: Primary 58F20
DOI: https://doi.org/10.1090/S0002-9939-1976-0418169-8
MathSciNet review: 0418169
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Results of R. C. Robinson and D. Pixton on the existence of homoclinic points for diffeomorphisms on the two-sphere are extended. An application to area preserving diffeomorphisms on surfaces is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F20

Retrieve articles in all journals with MSC: 58F20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0418169-8
Keywords: Homoclinic, diffeomorphism, hyperbolic, area preserving
Article copyright: © Copyright 1976 American Mathematical Society